# SDR TRAX200601033

- Difficulty date: November 16, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 18,901 hours, 15,657 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 280 BULKHEAD WEB CRACKED AT LBL 9 EMERGENCY GEAR EXTENSION PULLEY BRACKET.  REPAIRED DAMMAGE IAW REO 601R-53-11-126, ALL WORK DOCKUMENTED ON N/R-00138 MS7022223 JOB COMPLETE.
